Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Delay differential inclusions with constraints

Authors: Shou Chuan Hu and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 123 (1995), 2141-2150
MSC: Primary 34K15; Secondary 34A60, 49J24
MathSciNet review: 1257111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we examine functional differential inclusions with memory and state constraints. For the case of time-independent state constraints, we show that the solution set is $ {R_\delta }$ under Carathéodory conditions on the orientor field. For the case of time-dependent state constraints we prove two existence theorems. For this second case, the question of whether the solution set is $ {R_\delta }$ remains open.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34A60, 49J24

Retrieve articles in all journals with MSC: 34K15, 34A60, 49J24

Additional Information

PII: S 0002-9939(1995)1257111-9
Keywords: Upper semicontinuous multifunction, $ {R_\delta }$-set, tangent cone, periodic solution, Hausdorff metric, time-varying constraint
Article copyright: © Copyright 1995 American Mathematical Society